| Model Number |
CB96570-015 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of a bio-medicus nextgen femoral arterial/jugular venous cannula, it was reported that during the minimally invasive atrial septal defect and tricuspid valve repair surgery, extracorporeal circulation was established.After opening the packaging bag of the cannula, a hair was observed to be stuck to the opening of the packaging bag.The device was replaced.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative